# SDR IPXA2015120896506

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 11,482 hours, 4,160 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472571
- Part serial: 5111
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.   REPLACED THE RT FWD LOWER FIRE LOOP DETECTOR IAW AMM 26-11-02 AND TESTED NORMAL.
